m+Medelevator.RU
← Поиск публикаций
Cutis · 1991

Acneiform eruption due to "megadose" vitamins B6 and B12.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sherertz E F

Аннотация

Medications and other exogenous factors are known to be capable of exacerbating acne or precipitating acneiform eruptions. This case illustrates an eruption resembling acne rosacea that was temporally associated with daily ingestion of high-dose B vitamin supplement. The eruption failed to respond to the usual treatment regimens for rosacea, but promptly improved when use of the vitamin supplement was discontinued.

Предметные рубрики MeSH